American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Mladen Bestvina. Geometric group theory and 3-manifolds hand in hand: the fulfillment of Thurston's vision. Bull. Amer. Math. Soc. 51 (2014) 53-70.
Abstract, references, and article information   
View Article: PDF

[2] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information   
View Article: PDF

[3] S. Boyer and X. Zhang. Exceptional surgery on knots . Bull. Amer. Math. Soc. 31 (1994) 197-203. MR 1260518.
Abstract, references, and article information   
View Article: PDF

[4] David Gabai. On the geometric and topological rigidity of hyperbolic 3-manifolds . Bull. Amer. Math. Soc. 31 (1994) 228-232. MR 1261238.
Abstract, references, and article information   
View Article: PDF

[5] Tan Jiang and Stephen S.-T. Yau. Topological invariance of intersection lattices of arrangements in $\mathbf{CP}^2$ . Bull. Amer. Math. Soc. 29 (1993) 88-93. MR 1197426.
Abstract, references, and article information   
View Article: PDF

[6] David Gabai. Convergence groups are Fuchsian groups. Bull. Amer. Math. Soc. 25 (1991) 395-402. MR 1102752.
Abstract, references, and article information   
View Article: PDF

[7] Kevin Walker. An extension of Casson's invariant to rational homology spheres. Bull. Amer. Math. Soc. 22 (1990) 261-267. MR 1016040.
Abstract, references, and article information   
View Article: PDF

[8] David Gabai. Foliations and the topology of 3-manifolds. Bull. Amer. Math. Soc. 8 (1983) 77-80. MR 682826.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1